On Connectivity Properties of Eulerian Digraphs

Research output: Contribution to journalArticle

30 Citations (Scopus)


Directed counterparts of theorems of Rothschild and Whinston and of Lovász concerning Eulerian graphs are proved. As a consequence, a polynomial time algorithm is presented to solve the integral two-commodity flow problem in directed graphs in the case where all capacities are ‘Eulerian‘.

Original languageEnglish
Pages (from-to)179-194
Number of pages16
JournalAnnals of Discrete Mathematics
Issue numberC
Publication statusPublished - Jan 1 1988

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of 'On Connectivity Properties of Eulerian Digraphs'. Together they form a unique fingerprint.

  • Cite this